Issue
Volume 32, Number 4

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 4, 32 (2014). Abstract
pdf
Full Article

Weihua Deng and Minghua Chen
Efficient Numerical Algorithms for Three-Dimensional Fractional Partial Differential Equations
J. Comp. Math., 32 (2014), pp. 371-391. Abstract
pdf
Full Article

Benyu Guo, Tao Sun and Chao Zhang
Spectral and Spectral Element Methods for High Order Problems with Mixed Boundary Conditions
J. Comp. Math., 32 (2014), pp. 392-411. Abstract
pdf
Full Article

Séraphin M. Mefire
Static Regime Imaging of Locations of Certain 3D Electromagnetic Imperfections from a Boundary Perturbation Formula
J. Comp. Math., 32 (2014), pp. 412-441. Abstract
pdf
Full Article

Qingbing Liu, Guoliang Chen and Caiqin Song
Preconditioned Hss-Like Iterative Method for Saddle Point Problems
J. Comp. Math., 32 (2014), pp. 442-455. Abstract
pdf
Full Article

Wenbin Chen, Xuejun Xu and Shangyou Zhang
On the Optimal Convergence Rate of a Robin-Robin Domain Decomposition Method
J. Comp. Math., 32 (2014), pp. 456-475. Abstract
pdf
Full Article

Jinghui Liu and Changfeng Ma
A New Nonmonotone Trust Region Algorithm for Solving Unconstrained Optimization Problems
J. Comp. Math., 32 (2014), pp. 476-490. Abstract
pdf
Full Article